Distributions of stochastic functionals



Publications   of   M.A. Lifshits (selection):
 
 

Local Properties of Distributions of Stochastic Functionals (joint with Yu. A. Davydov and N. V. Smorodina), 1995, Nauka, Moscow (in Russian), 256 p.; 1997, ser. Translations of Mathematical Monographs, v.173, AMS, Providence (in English), 184 p.

Abstract

Announcement in Notices of AMS

Item in AMS bookstore

The distribution of the norm of a stable vector (joint with N. V. Smorodina). Theor. Probab. Appl., 1989, 34, 266-274.

Abstract     Article in the journal

 On the distribution of the maximum of the Gaussian process. Theor. Probab. Appl., 1986, 31, 125-132.

 Abstract    Article in the journal 

Fibering method in some probability problems (joint with Yu. A. Davydov). J. Sov. Math., 1985, 31, 2796-2858. 

Abstract     Full text (English)

Stratification method for the processes with independent increments. J. Sov. Math., 1984, 27, 3241-3251. 

Abstract    Full text (English)

Absolute continuity of functionals of "supremum" type for Gaussian processes. J. Sov. Math., 1984, 27, 3103-3112.

Abstract    Full text (English)

An application of stratification method to the study of functionals of processes with independent increments. Theor. Probab. Appl., 1984, 29, 753-765.
Abstract    Article in the journal

The fiber method and its application to the study of functionals of stochastic processes. Theor. Probab. Appl., 1982, v.27, 69-83 (English) 67-80 (Russian). 

Abstract    Article in the journal